# SDR COMA9860251

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, RT ENGINE ITT REACHED 900 DEGREES.  TAKEOFF ABORTED.  COMPRESSOR WASH ENGINE AND FOUND ITT WITHIN LIMITS.
